# SDR 97ZZZX2626

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89PA
- Make and model: Piper PA-31-350
- Aircraft serial: 317952110
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Thermo Bypass
- Part time: 872 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUT LOOSE.  LYC SB 518C DOES NOT APPLY.  THIS VALVE ABOVE S/N LIST IN SB 518C.  USE VALVE MADE BY SUPERIOR.  IT HAS ROLL PIN TO HOLD NUT ON VALVE.
